# SDR ABXA030361

- Difficulty date: September 6, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 41,981 hours, 42,342 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

A FAINT BURNING ODOR DETECTED ON DESCENT.  INSPECTED ELECTRONIC COMPARTMENT, ENGINE CONTROL UNITS FOR LOOSE CONNECTOR AND ACCESSORIES FOR SECURITY.  NO DEFECTS NOTED.
